# SDR UALA2013011400223

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 66,742 hours, 24,654 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR ANNUNCIATOR LIGHT PANEL IS IN WRONG LOCATION, IS NEXT TO BT WHEN IT SHOULD BE AT TOP NEXT TO CIRCUIT BREAKER.  RESTORED PANEL TO SPEC LOCATION.
